# SDR SWAA001666

- Difficulty date: September 3, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 67,150 hours, 74,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK AT DALFORT, FOUND AFT CARGO DOOR FUSELAGE SKIN CUTOUT CRACKED AT FWD LOWER CORNER.  REPAIRED SKIN PER DALFORT XEA.
